Journal of Computer and Communications

Volume 8, Issue 10 (October 2020)

ISSN Print: 2327-5219   ISSN Online: 2327-5227

Google-based Impact Factor: 1.34  Citations  

Fuzzy Adaptive Tracking Control of Uncertain Strict-Feedback Nonlinear Systems with Disturbances Based on Generalized Fuzzy Hyperbolic Model

HTML  XML Download Download as PDF (Size: 866KB)  PP. 50-59  
DOI: 10.4236/jcc.2020.810006    60 Downloads   148 Views  

ABSTRACT

In this paper, a fuzzy adaptive tracking control for uncertain strict-feedback nonlinear systems with unknown bounded disturbances is proposed. The generalized fuzzy hyperbolic model (GFHM) with better approximation performance is used to approximate the unknown nonlinear function in the system. The dynamic surface control (DSC) is used to design the controller, which not only avoids the “explosion of complexity” problem in the process of repeated derivation, but also makes the control system simpler in structure and lower in computational cost because only one adaptive law is designed in the controller design process. Through the Lyapunov stability analysis, all signals in the closed loop system designed in this paper are semi-globally uniformly ultimately bounded (SGUUB). Finally, the effectiveness of the method is verified by a simulation example.

Cite this paper

Shi, J. and Yang, Z. (2020) Fuzzy Adaptive Tracking Control of Uncertain Strict-Feedback Nonlinear Systems with Disturbances Based on Generalized Fuzzy Hyperbolic Model. Journal of Computer and Communications, 8, 50-59. doi: 10.4236/jcc.2020.810006.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.